# SDR ABXA9600479

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Splice
- Part number: 2777976
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE T-CAP FOR WATER LINE SKIN SPLICE CORRODED AT STA 967, LONGERON 18L.  REPAIRED IAW ABX REA D953-14995-MR.
